Healing Heart Symposium 2019

by 웹마스터 posted Feb 03, 2020
?

단축키

Prev이전 문서

Next다음 문서

ESC닫기

크게 작게 위로 아래로 댓글로 가기 인쇄






Time

5th Healing Heart Symposium (2019.12.14, PM 13:00~17:00)

Sponsors: FCR (The Foundation for Cardiovascular Research), PGI
13:00Registration
13:20Opening Remark Eun-Seok Shin (Ulsan Medical Center, Chairman of Healing Heart Research Society, Korea)
MC: Ae-Young Her
TimeWomen Heart Chair: Myung A Kim, Eun-Seok Shin 
Panel: Chang Wook Nam, Yun-Kyeong Cho, Chee Hae Kim, Kyung Jin Kim, Ju-Hyun Chung, Kyung Eun Lee
13:30젠더혁신과 보건의료증진 Hyesook Lee (GISTeR, Korea)
13:50Sex differences in plaque characteristics in patients with coronary artery disease.Ae-Young Her (Kangwon National University School of Medicine, Korea)
14:05Sex difference of coronary stenosis and physiologyHyung Yoon Kim (Chonnam National University Hospital, Korea)
14:20Discussion (15 min.)
TimeGeneticsChair: Jong Hwa Park, Semin Lee
Panel: Jin-Sin Koh, You-Jeong Ki, Kyounghoon Lee, Yeo Jin Kim, Eun Jung Jun, Jang Whan Bae
14:35유전체 기술을 이용한 심혈관질환 진단방법Sungwon Jeon (UNIST, Korea)
14:50Genetic contributions in patients with early-onset myocardial infarctionYoungjune Bhak (UNIST, Korea)
15:05East-asian paradox in antithrombotic therapy: role of geneticsYong Whi Park (Gyeongsang National University Changwon Hospital, Korea)
15:20Discussion (15 min.) 
15:35Break (15 min.)
TimeHealing HeartChair: Hae Young Chung , Yong Hoon Kim 
Panel:  Hyo Jung You, Soojin Kim, Hyunjin Kim, Jae Young Cho, Yeonsu Jeon, Sungwon Jeon
15:50미토콘드리아 이식치료, mitochondria transferHongkyu Lee (Eulji Medical Center, Korea)
16:10데이터 기반 운동처방시스템: 엑서하트Kyoung Im Cho (Kosin University Gospel Hospital, Korea)
16:30Anti-aging intervention strategies based on senoinflammationHae Young Chung (Pusan National University, Korea)
16:50Discussion (10 min.)
17:00Closing RemarkEun-Seok Shin (Ulsan Medical Center, Chairman of Healing Heart Research Association)